# SDR GLBA2013022600184

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL AT FS 107, FRAME CRACKED AT UPPER FASTENER AREA. LONGERON AT FS 107 CRACKED.  REPAIRED IAW EO 13-1900-53-014. MAJOR REPAIR.
